MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device and biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024, for the treatment of stones.During the procedure, the physician could not put any devices down the working channel, they believed the sponge of the locking device popped off.The procedure was completed using another of the same device.Reportedly, the sponge was removed with a brush after the procedure.There were no patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20334848
Report Number3005099803-2024-04801
Device Sequence Number18143502
Product Code ODC
UDI-Device Identifier08714729440604
UDI-Public08714729440604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545211
Device Catalogue Number4521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown